# SDR UIEA2019072204807

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,648 hours, 11,045 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38760371
- Condition: Not Reported
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ONLY DEVELOPS 14 PSI DURING FIRST ENGINE START. ( TRANSFERRED TO MDDR 115030 IAW DDG 49-11-01-01. (M) PROCEDURES C/W. PLACARDS INSTALLED. NO OTHER DEFECTS NOTED AT THIS TIME.    LP 1097588 - M4: REMOVED AND REPLACED THE APU FLOW SENSOR GASKET IAW AMM 49-53-08. (M) PROCEDURES REVERSED. PLACARDS REMOVED. OPS CHECK GOOD, NO OTHER DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR 115030.  )
